# SDR SWAA981318

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Strap
- Condition: Corroded
- Location: Bs 774-857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORRODED VERTICAL SUPPORT WEB TIE STRAP AT BS 774 TO 857, RBL 19, WL 164.  REMOVED AND REPLACED PER BOEING SRM.
